# SDR USAA2014100700010

- Difficulty date: October 5, 2014
- Submitted: October 7, 2014
- Operation: Air carrier
- Aircraft: N810AW
- Make and model: Airbus A319-132
- Aircraft serial: 1116
- Aircraft time: 50,885 hours, 21,142 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38002784WGEN
- Part serial: R501C
- Condition: Faulty
- Location: Apu Bay
- Part time: 41,429 hours, 21,453 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

A STRONG DIRTY SOCK SMELL WHEN THEY WALKED INTO CABIN.  R & R APU IAW JOB CARD 26L31049005.  COMPLIED WITH DECONTAMINATION OF ENVIRONMENTAL CONTROL SYSTEMS IAW JOB CARDS 26L00021001, 26L00021002, 26L00021004, 26L31049009 & 26L31049005.  OPERATIONS CHECKED GOOD.
